# SDR CA050831004

- Difficulty date: July 15, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,196 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16061
- Condition: Overheated
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) BATTERY OVERHEATED.  PILOT HAD AN OVERTEMP INDICATION ON HIS INSTRUMENT PANEL.  BATTERY REMOVED AND A NEW ONE INSTALLED.
